IJPAM: Volume 74, No. 3 (2012)

A CLASS OF VERTEX TRANSITIVE GRAPHS INDUCED
BY RIGHT SOLVABLE WARD GROUPOIDS

Anil Kumar V.
Department of Mathematics
University of Calicut
Malappuram, Kerala, 673 635, INDIA


Abstract. In this paper, we introduce a class of vertex transitive graphs induced by right solvable ward groupoids whose vertices are cosets. Also, many graph properties are expressed in terms of algebraic properties. This did not attract much attention in the literature.

Received: August 24, 2011

AMS Subject Classification: 05C25

Key Words and Phrases: vertex-transitive graphs, hasse-diagram, right solvable Ward groupoid

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 3